# SDR USAAD99151

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PHL-CLT- FLT 61 - ON TAKEOFF, THE LEFT ENGINE EGT WAS HIGHER THAN NORMAL.  ATTEMPTS TO MATCH ENGINE PARAMETERS WERE UNSUCCESSFUL WITHOUT SIGNIFICANT THROTTLE STAGGER.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  (M)
